See Alike in...

Alike App

Browser

frogs

233d

Does anyone know what can help with the shakes from albuterol? I’m on the lowest dose and it still makes me violently shakey when I take it.

    • Christie86

      170d

      It's another name u can take and u want have the shakes. I take Albuterol and my heart beat fast so my doctor prescribed me something else but it doesn't work as fast as the Albuterol

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"Some users have suggested drinking more water, resting for a few minutes after use, and staying hydrated to help with the shakes from albuterol. Others have recommended trying a different type of inhaler, such as Levalbuterol or Xopenex, which reportedly cause less shaking. However, it's important to consult with a healthcare provider before making any changes to medication."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion